# SDR 2003FA0000297

- Difficulty date: March 17, 2003
- Submitted: March 17, 2003
- Operation: General aviation
- Aircraft: N5638F
- Make and model: Univar A2AALON
- Aircraft serial: A238
- Engine: Cont C90*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 41513017R
- Condition: Corroded
- Location: Wing
- Part time: 2,529 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION FOUND IN BOTH STUB WINGS IN  CENTER SECTION. BOTTOM SKINS, UNDER SKIN STIFFNERS, A COUPLE SPOTS ON RIBS, AND BETWEEN REAR SPAR AND REAR RIB P/N 415-1307RINSPECTION WAS IN COMPLIANCE WITH AD 2002-26-02.
